# SDR DXTA0310202139200

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 3,960 hours, 2,622 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: S31771
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE AND AFTER GEAR RETRACTION, THE AMBER GEAR DISAGREE N CAS MESSAGE DISPLAYED ALONG WITH THE NOSE GEAR DISPLAY INDICATOR SHOWING A DIAGONAL AMBER/BACK BARBER POLE TYPE FLAG. AS PER THE CHECKLIST, THE GEAR HANDLE WAS SELECTED DOWN AND GEAR EXTENDED.  (NOT USING THE BLOWDOWN METHOD). GEAR DOWN INDICATIONS WERE NORMAL AND LANDED WITH NO FURTHER INCIDENT. *** CORRECTIVE ACTION *** REMOVED AND REPLACED UPLOCK SWITCH, RIGGING CHECK GOOD, OPS CHECK GOOD, ALL WORK DONE IAW CE-680A AMM CH 32-32-10.
